The Annals of Mathematical Statistics

On the Individual Ergodic Theorem for Subsequences

Ulrich Krengel

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 3 (1971), 1091-1095.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693338

Digital Object Identifier
doi:10.1214/aoms/1177693338

Mathematical Reviews number (MathSciNet)
MR283172

Zentralblatt MATH identifier
0216.09603

JSTOR
links.jstor.org

Citation

Krengel, Ulrich. On the Individual Ergodic Theorem for Subsequences. Ann. Math. Statist. 42 (1971), no. 3, 1091--1095. doi:10.1214/aoms/1177693338. https://projecteuclid.org/euclid.aoms/1177693338


Export citation